Posted by huxley on June 26, 2012, at 7:28:56
In reply to Re: zyprexa withdrawal attempts, posted by Zyprexa on June 25, 2012, at 8:46:40
I withdrew over a year of tiny tiny dosage reductions. Even at this slow rate I was unable to avoid nasty side effects. It was a horrid experience. Fainting, panic attacks, physical malaise, dereliazation skin and immune system problems.
Of course my doctor said it couldn't possibly be the Zyprexa.. it doesnt have a withdrawal syndrome.
Well it was and it does. Like other drugs, it only affects some people. Some can stop it over night without a problem but for people like me or you its dicing with out sanity to reduce the dose.
Withdrawing from zyprexa can induce psychosis in people who have never had it before.
I have mostly recovered.
For you I don't know. What were you like before you went on it?
I'm sorry to say that there was nothing I found which really helped me get off it.
Was just along hard battle.